# SDR CA010727036

- Difficulty date: July 23, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 6,274 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Part number: 244110010
- Condition: Cracked
- Location: Mlg
- Part time: 6,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION CARRIED OUT IAW AD 2001-06-06, BOTH PIVOT ASSMEBLIES WERE FOUND CRACKED
